# SDR SWIA202156482

- Difficulty date: January 19, 2021
- Submitted: March 2, 2021
- Operation: Air carrier
- Aircraft: N793SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10295
- Aircraft time: 30,847 hours, 18,755 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MULTIPLE SPOTS OF CORROSION ON R/H FLOOR SILL BETWEEN FS280.00-FS319.70(MARKED)   (C-CHECK) RO 2/28/2021   REMOVED AND REPLACED CORRODED RH FLOOR SILL BETWEEN FS280-FS319.70 WITH A NEW ONE REF CRJ700 SRM 51-42-06-001-001-A01, 51-42-13-001-001-A01, 51-42-21-001-001-A01 & DWG SH670-32170 REV V. LEAK AND OP'S CHECKS GOOD. COMPLIED WITH SW TASK CARD 51-900-1002-SKY. SEE CONTINUE CARD FOR DETAILS.
